recently i have been placed on a new drug, one to help me stabilize my anxiety levels and prevent me having anymore hyperventilation attacks. this drug is called Trazodone. after just 3 days in this new pill, i noticed yesterday that things were definitely not right. i had the headache to end all headaches. i was constantly dizzy and nauseous. but all of this was overshadowed by the what felt like my stomach being ripped out.
soon after this, the diarrhoea kicked (i apologise if you are just sitting down to dinner, if so, come back later and carry on reading). i then started to live on the toilet, i couldnt bare going up and down the stairs, over and over again. and just when i thought it couldnt get any worse, i started to feel sick, and i mean really sick!
after lying in bed for a couple of hours, knowing that i didnt stand any chance of getting to sleep, i decided id rather watch a bit of crappy night time telly, than stare at the bedroom ceiling. so on the way down, i took another journey to the bathroom. after doing the usual, i could feel myself wrenching. so i quickly took the position. then it came. it began as just a bit of bile, but this soon changed. when i saw what was coming out of me, i was in shock, i couldnt believe my eyes... blood!!
so i decided to get a bucket and get on the couch. during the night there was several toilet trips, but threw up a further 3 times in the bucket, all of them containing blood. i tried relaxing on the couch, wishing i could fall asleep. i worked out that i didnt have more than 30 minutes sleep.
this morning i called my local GP's office, who talked to me on the phone, and told me it sounds like a whole in my stomach wall had formed, hence where the blood was coming from. he surprisingly turned up at our door a couple of hours later to examine me. he prescribed me meds that people with stomach ulcers would take. vicky however, had done some homework, and it turns out that Tramadol and Trazodone do not like being taken with eachother, although no GP had told me that before giving it me. i quizzed the GP about this, and he confirmed that vicky was right. yet another let down by the NHS! needles to say i have taken myself off the Trazodone, and i am planning on going cold turkey, no pills for at least the next 24 hours. i need to let my stomach heal itself, before i go shoving pain meds down my throat.